# SDR 2003F00052

- Difficulty date: September 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 7252300211
- Condition: Cracked
- Location: Cargo Door
- Part time: 38,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGGING OF THE CARGO DOOR, IT WAS NOTED BY THE MECHANIC THAT THE CARGO DOOR HANDLE SLIDE PLATE WAS CRACKED AT THE TOP LOCKING PIN HOLE.  SERVICE BULLETIN 340-52-022 HAD NOT BE COMPLIED WITH.  AS A CORRECTIVE ACTION, THE CARGO DOOR WAS REMOVED AND SENT OUT FOR REPAIR.  (M)
